American Journal of Operations Research

Vol.8 No.5(2018), Paper ID 87138, 20 pages

DOI:10.4236/ajor.2018.85019

 

Fast Computation of Pareto Set for Bicriteria Linear Programs with Application to a Diet Formulation Problem

 

F. Dubeau, M. E. Ntigura Habingabwa

 

Département de Mathématiques, Université de Sherbrooke, Sherbrooke, Canada
Département de Mathématiques, Université de Sherbrooke, Sherbrooke, Canada

 

Copyright © 2018 F. Dubeau, M. E. Ntigura Habingabwa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Dubeau, F. and Habingabwa, M. (2018) Fast Computation of Pareto Set for Bicriteria Linear Programs with Application to a Diet Formulation Problem. American Journal of Operations Research, 8, 323-342. doi: 10.4236/ajor.2018.85019.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.